Skip to Main content Skip to Navigation

hal-01735840v1  Journal articles
Rémi BuffeKim Dang Phung. A spectral inequality for degenerated operators and applications
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2018, ⟨10.1016/j.crma.2018.11.004⟩
tel-01830104v1  Theses
Alessandro Duca. Analysis of the controllability of bilinear closed quantum systems
Analysis of PDEs [math.AP]. Université Bourgogne Franche-Comté, 2018. English. ⟨NNT : 2018UBFCD004⟩
hal-01537743v3  Conference papers
Nabile BoussaidMarco CaponigroThomas Chambrion. On the Ball-Marsden-Slemrod obstruction for bilinear control systems
CDC 2019 - 58th IEEE Conference on Decision and Control, Dec 2019, Nice, France. ⟨10.1109/CDC40024.2019.9029511⟩
hal-01481873v5  Journal articles
Alessandro Duca. Simultaneous global exact controllability in projection of infinite 1D bilinear Schrödinger equations
Dynamics of Partial Differential Equations, International Press, 2020, 17 (3), pp.275-306. ⟨10.4310/DPDE.2020.v17.n3.a4⟩
hal-01273351v2  Journal articles
Weizhu BaoYongyong CaiXiaowei JiaQinglin Tang. A Uniformly Accurate Multiscale Time Integrator Pseudospectral Method for the Dirac Equation in the Nonrelativistic Limit Regime
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2016, 54 (3), pp.1785-1812. ⟨10.1137/15M1032375⟩
hal-01016299v3  Journal articles
Nabile BoussaidMarco CaponigroThomas Chambrion. Regular propagators of bilinear quantum systems
Journal of Functional Analysis, Elsevier, 2020, 278 (6), pp.108412. ⟨10.1016/j.jfa.2019.108412⟩